| Model Number |
02.231.238 |
| Medical Device Problem Codes |
Device Slipped (1584); Device-Device Incompatibility (2919)
| Health Effect - Clinical Codes |
Unspecified Infection (1930); No Code Available (3191)
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Complainant part is expected to be returned for manufacturer review/investigation, but has yet to be received.Reporter is a synthes employee.Without a lot number the device history records review could not be completed.Product was not returned.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.(b)(4).Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
Event or Problem Description
Device report from (b)(6) reports an event as follows: it was reported that on (b)(6) 2020 that the patient underwent the removal of osteosynthesis material and a condylar support plate that had failed.The distal locking screws of the plate were loose and one was already exposed outside of the skin.An additional reduction was performed but the screws did not block the plate and it was decided to remove all the material and put a splint in one of the wounds that was found to be infected.The first intervention was performed because the distal screws of the plate came off.The second operation was performed to extract a screw that was exposed through the skin and the third intervention was when all of the material was removed.The first two interventions were performed to remove the implant and try to correct the new fracture, in the last surgery it was shown that there was an infection.This report is for one (1) 5.0mm variable angle lockng screw/slf-tpng/strdrv/38mm.This is report 3 of 9 for (b)(4).This report is linked to (b)(4).